IJPAM: Volume 89, No. 1 (2013)

ON IMPLICIT MANN TYPE ITERATION PROCESS FOR
STRICTLY HEMICONTRACTIVE MAPPINGS IN
REAL SMOOTH BANACH SPACES

So Bong Jeong$^1$, Arif Rafiq$^2$, Shin Min Kang$^3$
$^1$Department of Physical Education
Gyeongsang National University
Jinju, 660-701, KOREA
$^2$Department of Mathematics
Lahore Leads University
Lahore 54810, PAKISTAN
$^3$Department of Mathematics and RINS
Gyeongsang National University
Jinju 660-701, KOREA


Abstract. In this paper, we proved that the implicit Mann type iteration process can be applied to approximate the fixed point of strictly hemicontractive mappings in real smooth Banach spaces.

Received: August 30, 2013

AMS Subject Classification: 47J25

Key Words and Phrases: implicit Mann type iteration process, strictly hemicontractive mapping, real smooth Banach space

Download paper from here.



DOI: 10.12732/ijpam.v89i1.11 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 1